Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neck, back and left upper arm pain
Oct 17, 2012

Hello I have been dealing with this neck and back pain that also affects my left upper arm when I turn my neck a certain way some days its worse than others. It has been an issue for about a month now. I am currently taking reyataz issentress and norvir and have been diagnosed since 2007. My cdc count is a little over 500 and i am undetectable hiv level. Is this due to my HIV status or is this entirely due to something else? Like maybe sleeping on to soft mattress or pitch nerve? Thank you in advance

Response from Dr. Henry

Pain localized to left upper arm/neck and back as you describe would be unlikely related directly to HIV or your HIV medications. Your suggestion that it might be due to some nerve impingement from pressure/disc disease or other condition is one likely explanation. I recommend discussing with your HIV provider and consider a neurologic evalaution/X-rays to look for a underlying cause/specific location for the problem. KH



Previous
am not seeing my menstrual again
Next
hair loss caused by hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement